Focal dystonia in right foot - doctor has lowered botox dosage and I am in pain

/static/themes-v3/default/images/default/home/bg-generic.jpg?1516194360

Patients Focal dystonia

2 replies

27 views

Topic of the discussion

Member Carenity
Posted on

My neurologist who has treated me with Botox for over 15 years what’s left her practice. The new doctor cut the dosage in half. I can barely walk. The burning and twisting keep me up and night. , I suddenly have the same spasms in my left foot. Is it possible for focal dystonia to move to a new spot. 

Beginning of the discussion - 7/12/19

Focal dystonia in right foot - doctor has lowered botox dosage and I am in pain
Member Carenity
Posted on

@Hidden username‍ if you were having success at your prior dosage of botox, why would the doctor cut it in half? Does the new doctor know that you are now suffering as a result? The most important thing should be your quality of life.

Focal dystonia can be causes for various reasons... so it is possible that it happens in another area of the body.

Focal dystonia in right foot - doctor has lowered botox dosage and I am in pain
Member Carenity
Posted on

She wanted to try the lesser dose and it has essentially crippled me the last two and a half months. I go back July 30 and she said she’ll give me my old dosage. First time I’ve had a problem in 15 years. What scares me is that my other foot feels awful. I never had that before. Sympathy pain?